Results 1 to 3 of 3
  1. #1
    cqlevia is offline New Member
    Join Date
    May 2014
    Posts
    2

    Skin problems after injection?

    Hello.

    So I started my first cycle with TEST 400. After the first shot I got a lot of PIP (I accepted it cause if the research I've done). Today I woke and seen that these small white rings formed under the skin of my Palm and a few of my fingers. It doesn't hurt but I've never seen it before. The injection was in my quad and the process was sterile. Does anyone have an idea of what it is?

  2. #2
    cqlevia is offline New Member
    Join Date
    May 2014
    Posts
    2
    Also I think it might be due to circulation. I noticed that when my fingers are cold they start appearing and they dissappear once they warm up.

  3. #3
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,450
    A lot of PIP is due to improper injection technique. How fast do you inject? 10 seconds? 20 seconds? 30 seconds? Most people push the plunger down as quick as possible. You are bruising the muscle inside. I take over 1 minute per cc. Inject SLOW.

    I'm not sure what to say about the circulation thing except to find out why. I know when my back is out of adjustment my circulation is not right and I get cold tingly fingers or toes but a simple crack of the back it feels better.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •